# SDR AU980516

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 31080261
- Condition: Failed
- Location: Eng Oil Scav
- Stage of operation: DE
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TURBINE OIL SCAVENGE PUMP DRIVE GEAR TEETH MISSING.  TURBINE SEAL AND TURBINE ALSO DAMAGED.
